Aa
A
A
A
Close
Crohn's Disease / Ulcerative Colitis Community
1.93k Members
Avatar universal

how to relive from ulcerative colitis

Hi I am Rajinder Singh 32 year old male as I am suffering from ulcerative Colitis since 2008 to till date. As first I had treatment in India and again I got same problem and now recently I had treatment in Dubai where I am working. But still I am not feeling well as here in Dubai I had good treatment as they have used Mesalazine medication as I was having bleeding in stool and losing my weight and was feeling so week and was admitted in hospital for a week now all going well but still some time I feel like gas assiduity and as well as i am feeling I am gaining weight in my body and my face like swelling (Look Good but worried as well as) coz of suddenly ? This side effect of medication or what? Or you want to me contact my doctor again? Please kindly advice me in this regard.
Thanks
Rajinder Singh  
1 Responses
483733 tn?1326798446
The prednisone you were likely put on is causing the weight gain and fullness in your face.  This should disappear as they taper your dose downwards.  Do not stop it abruptly.

You may want to talk to your doctor about trying something like Imuran - an immune suppressant.  It can put you into total remission for years.  My son has been on it for about a year and a half and is feeling wonderful.
Top Digestive Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem
Are you still experiencing symptoms on your current treatment for Ulcerative Colitis or Crohn's and ready for a different treatment/ready for a change?